RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 4(106), Pages 147–152 (Mi umn6519)  

This article is cited in 4 scientific papers (total in 4 papers)

Scientific notes and problems

Convergent sequences of linear operators

P. P. Korovkin


Full text: PDF file (680 kB)

Bibliographic databases:

Received: 24.03.1960

Citation: P. P. Korovkin, “Convergent sequences of linear operators”, Uspekhi Mat. Nauk, 17:4(106) (1962), 147–152

Citation in format AMSBIB
\Bibitem{Kor62}
\by P.~P.~Korovkin
\paper Convergent sequences of linear operators
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 4(106)
\pages 147--152
\mathnet{http://mi.mathnet.ru/umn6519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=140943}
\zmath{https://zbmath.org/?q=an:0107.32104}


Linking options:
  • http://mi.mathnet.ru/eng/umn6519
  • http://mi.mathnet.ru/eng/umn/v17/i4/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Kutateladze, A. M. Rubinov, “Minkowski duality and its applications”, Russian Math. Surveys, 27:3 (1972), 137–191  mathnet  crossref  mathscinet  zmath
    2. R. K. Vasil'ev, “Summation methods for Fourier series yielding best order of approximation”, Math. Notes, 54:2 (1993), 867–871  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Baskakov, “On conditions for and the order of approximation of functions by operators of class $S_{2m}$”, Math. Notes, 67:5 (2000), 556–562  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. B. Medegei, “Ob odnoi approksimatsionnoi otsenke”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 5(86), 53–59  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:306
    Full text:158
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019